English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51296/86412 (59%)
Visitors : 8177206      Online Users : 169
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96059


    Title: Electrophoresis of Deformable Polyelectrolytes in a Nanofluidic Channel
    Authors: Tseng, Shiojenn;Lin, Chih-Yuan;Hsu, Jyh-Ping;Yeh, Li-Hsien
    Contributors: 淡江大學數學學系
    Date: 2013
    Issue Date: 2014-02-17 10:47:01 (UTC+8)
    Publisher: Washington: American Chemical Society
    Abstract: The influence of the shape of a polyelectrolyte (PE) on its electrophoretic behavior in a nanofluidic channel is investigated by considering the translocation of a deformable ellipsoidal PE along the axis of a cylindrical nanochannel. A continuum model comprising a Poisson equation for the electric potential, Nernst-Planck equations for the ionic concentrations, and modified Stokes equations for the flow field is adopted. The effects of the PE shape, boundary, bulk ionic concentration, counterion condensation, electroosmotic retardation flow, and electroosmotic flow (EOF) on the PE mobility are discussed. Several interesting behaviors are observed. For example, if the nanochannel is uncharged and the double layer is thick, then the PE mobility increases (decreases) with increasing double-layer thickness for a smaller (larger) boundary, which has not been reported previously. If the nanochannel is negatively charged and the double layer is thick, then a negatively charged PE moves in the direction of the experimental data and the design of nanochannel-based sensing devices.
    Relation: Langmuir 29(7), pp.2446-2454
    DOI: 10.1021/la304842x
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML203View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback